# SDR USAA060936

- Difficulty date: July 20, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 12,315 hours, 12,315 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FR 16, STA Y254 CORROSION.  REMOVED & REPLACED WITH SAME PART PER SRM 51-40-02; CORR TASK JA-220-53500; LEVEL 1 DEFECT SIZE: 2 X 2 INCHES.
